Busque entre los 168506 recursos disponibles en el repositorio
Mostrar el registro sencillo del ítem
dc.date.accessioned | 2019-11-01T14:29:52Z | |
dc.date.available | 2019-11-01T14:29:52Z | |
dc.date.issued | 2004 | |
dc.identifier.uri | http://sedici.unlp.edu.ar/handle/10915/84639 | |
dc.description.abstract | Let A be a selfadjoint operator and P be an orthogonal projection both operating on a Hilbert space script H sign. We say that A is P-complementable if A-μP≥0 holds for some μ∈R. In this case we define I P(A)=max{μ∈R:A-μP≥0}. As a tool for computing I P(A) we introduce a natural generalization of the Schur complement or shorted operator of A to script S sign=R(P), denoted by Σ(A,P). We give expressions and a characterization for I P(A) that generalize some known results for particular choices of P. We also study some aspects of the shorted operator Σ(A,P) for P-complementable A, under the hypothesis of compatibility of the pair (A,script S sign). We give some applications in the finite dimensional context. | en |
dc.format.extent | 299-318 | es |
dc.language | en | es |
dc.subject | Completely positive maps | es |
dc.subject | Hadamard product | es |
dc.subject | Positive semidefinite operators | es |
dc.subject | Shorted operator | es |
dc.title | Generalized Schur complements and P-complementable operators | en |
dc.type | Articulo | es |
sedici.identifier.other | doi:10.1016/j.laa.2003.07.010 | es |
sedici.identifier.other | eid:2-s2.0-7544226113 | es |
sedici.identifier.issn | 0024-3795 | es |
sedici.creator.person | Massey, Pedro Gustavo | es |
sedici.creator.person | Stojanoff, Demetrio | es |
sedici.subject.materias | Matemática | es |
sedici.description.fulltext | true | es |
mods.originInfo.place | Facultad de Ciencias Exactas | es |
sedici.subtype | Articulo | es |
sedici.rights.license | Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International (CC BY-NC-SA 4.0) | |
sedici.rights.uri | http://creativecommons.org/licenses/by-nc-sa/4.0/ | |
sedici.description.peerReview | peer-review | es |
sedici.relation.journalTitle | Linear Algebra and Its Applications | es |
sedici.relation.journalVolumeAndIssue | vol. 393, no. 1-3 | es |
sedici.rights.sherpa | * RoMEO: verde* Pre-print del autor: can* Post-print del autor: can* Versión de editor/PDF:cannot* Condiciones:>>Authors pre-print on any website, including arXiv and RePEC>>Author's post-print on author's personal website immediately>>Author's post-print on open access repository after an embargo period of between 12 months and 48 months>>Permitted deposit due to Funding Body, Institutional and Governmental policy or mandate, may be required to comply with embargo periods of 12 months to 48 months>>Author's post-print may be used to update arXiv and RepEC>>La versión de editor/PDF no puede utilizarse>>Debe enlazar a la versión de editor con DOI>>Author's post-print must be released with a Creative Commons Attribution Non-Commercial No Derivatives License>>Publisher last reviewed on 03/06/2015* Link a Sherpa: http://sherpa.ac.uk/romeo/issn/0024-3795/es/ |